Phew！It was Super tensed to myself for stayed Day & night over these few days, seeing my hubby’s bleeding and vomiting.
I started to troubleshooting again. The vomiting disturbed his sleep lots and he vomited all bloody discharge from mouth and sometimes nasal way too.
So the culprit will be the PEG tube that came out causing the poor ventilation of the gastric juice and gas. I told doc but none of them could help and the specialty nurse was on leave. I texted her. She guided me and I pushed the tube in back to the marking level.
Then, vomiting stopped! As usual, Doctors thought that Haloperidone works. It is never worked if the tube is not set correctly. We tried and had many episode on this already.
So my hubby started to sleep deeply and I gave him lots Lavendar + frankincense oil to calm him down. Few hours later, the bleeding stopped!
So next 1-2days, he had no bleeding and he seemed more alert to recall for what happened for last few days but not that several time he was telling me that he is going off (dying) already.
Well doctor referred a Radiologist doctor to us for accessing his condition whether the radiotherapy could stop the bleeding side.
I could finally rest my body and mind for at least few days.
Thinking back, my hubby has been quite lucky for living terminally without much pain and suffering like people who undergo chemotherapy and radiotherapy. I am following few stage IV cancer patient who also had HIPEC like my hubby. One of them had passed away 8mths aft surgery and she did 12 chemotherapy prior to the surgery. Another one just had the HIPEC this year Jan and her disease progressed to terminal in just 3mths time. Well the last strongest lady is still doing chemotherapy for repeated cycles.
So my hubby has only ONE chemo, that’s all. I think that’s why his liver and kidney function had yet fallen with Long term antibiotics and TPN.
I am again feel gratitude and thank for the fact that he has lots of love and support from friends and families with minimum suffering.
So friends, let’s stay strong.